| Model Number |
121820 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Obtain Sample (2533)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot for the malfunctions were provided and a lot history review will be performed.The original sample and one lot sample were returned for evaluation.The investigation is currently underway.The devices are labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the malfunctions indicated that model 121820 biopsy instrument allegedly experienced difficult to remove and failure to obtain sample.The report was received from a single source.The malfunctions involved a patient with no reported consequences.The 71 year old male patient's weight was not provided.
Event or Problem Description
This report summarizes one malfunction.A review of the malfunction indicated that model 121820 biopsy instrument allegedly experienced difficult to remove and failure to obtain sample.The report was received from a single source.The malfunction involved a patient with no reported consequences.The 71 year old male patient's weight was not provided.
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The original sample and one lot sample were returned for evaluation.Based on the sample evaluation,the investigation is unconfirmed for failure to obtain samples,however, the investigation is inconclusive for the reported difficult to remove.A definitive root cause has not been determined.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.